# SDR DALA13033423757

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 39,088 hours, 14,543 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Crease Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD GALLEY DOOR CUT OUT LOWER INBD CREASE BEAM ATTACH ANGLE CORRODED UPPER SURFACE.  MX R & R INBD CREASE BEAM ATTACH ANGLE AT FWD GALLEY DOOR CUTOUT IAW SRM 53-10-15, FIG 103, SRM 51-40-02.
